RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 583–588 (Mi mz8243)  

Characterization of distributions by a property of modified $\chi^2$-statistic

L. B. Klebanov

Leningrad Engineering-Construction Institute

Full text: PDF file (403 kB)

English version:
Mathematical Notes, 1978, 24:4, 811–814

Bibliographic databases:

UDC: 519.2
Received: 26.10.1975

Citation: L. B. Klebanov, “Characterization of distributions by a property of modified $\chi^2$-statistic”, Mat. Zametki, 24:4 (1978), 583–588; Math. Notes, 24:4 (1978), 811–814

Citation in format AMSBIB
\Bibitem{Kle78}
\by L.~B.~Klebanov
\paper Characterization of distributions by a~property of modified $\chi^2$-statistic
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 583--588
\mathnet{http://mi.mathnet.ru/mz8243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513658}
\zmath{https://zbmath.org/?q=an:0407.62009|0405.62010}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 811--814
\crossref{https://doi.org/10.1007/BF01099171}


Linking options:
  • http://mi.mathnet.ru/eng/mz8243
  • http://mi.mathnet.ru/eng/mz/v24/i4/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020